# SDR DXTA2008111203349

- Difficulty date: November 11, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 10,012 hours, 8,222 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE QUIT ON LANDING APPROACH ABOUT 100 AGL THROTTLES AT IDLE.
